# SDR QXEA2014092300801

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 19,010 hours, 20,229 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED STRONG SULPHUR ODOR IN AFT CARGO BAY.  FOUND TO BE COMING FROM AFT CARGO LIGHT. R & R LIGHT IAW AMM TASK 33-31-01-000-801, & 33-31-01-400-801. OPS CHECKED GOOD.
